was about 5 days ago. I have been on top of my BC every morning when I take it at 9 am. This morning about 20 minutes after taking it, I got very dizzy and threw up. I am sure I am fine, but should I take another pill or just wait for tomorrow? This hasn't happened before, but prior to starting the pills I would often get morning sickness. So this isn't a new thing or anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I started tri sprintec a month and a half-ish ago. my boyfriend and I had unprotected sex on the?
Posted 2 Dec 2012 • 1 answer
I have been taking tri-sprintec at the same time everyday for 2 months. Recently I went out of town?
Posted 28 Jul 2013 • 1 answer
This is my third month of tri-sprintec Birthcontrol I've not missed any pills n I'm on my 2nd white?
Posted 8 Mar 2014 • 1 answer
Posted 9 Apr 2014 • 1 answer
Posted 3 Jun 2014 • 2 answers